# SDR REXA2015011200021

- Difficulty date: January 12, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 18,103 hours, 11,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD OVERWING EXIT, EMERGENCY LIGHT INOPERATIVE.  REPLACED THE EPSU BATTERY PACK IAW AMM 33-51-17.   OPS CHECKED GOOD.
